# SDR CA071016005

- Difficulty date: September 6, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Bell 412EP
- Engine: Pwa PT6T3
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) THE POWER SECTION CHIP DETECTOR ACTIVATED AND THE ENGINE WAS SHUT DOWN IN FLIGHT. SUBSEQUENT INSPECTION REVEALED METAL DEBRIS IN THE ACCESSORY GEARBOX.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20071016005)
